# SDR P5CA0401280

- Difficulty date: November 19, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,159 hours, 18,609 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 60B100286
- Part serial: 9012448902P22
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

ON CLIMBOUT FROM ANCHORAGE THE R1 WINDOW STARTED ARCING & CRACKING.  A 15 INCH CRACK DEVELOPED ON THE TOP EDGE OF THE WINDOW.  FUEL WAS JETTISONED & A/C RETURNED TO ANCHORAGE.  REMOVED & REPLACED R1 WINDOW.
